# SDR SWAA2019112038994

- Difficulty date: November 11, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS. 663, BETWEEN RBL 8 TO RBL 20.   R&R ANGLE IAW SRM.
